# SDR DLM88010444

- Difficulty date: March 16, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- Aircraft time: 39,361 hours, 33,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON H2 LETTER CK 1 INCH CRACK IN VERT STAB ATTACH STRAP AT AFT SIDE OF CANTED FRAME 1388 LBL12. REPAIRED PER SRM 55-02 FIG 26.
